MADWOLF: Supplement question?

Discussion in 'Fibromyalgia Main Forum' started by T-BO, Jul 1, 2003.

  1. T-BO

    T-BO New Member

    I've been taking modafanil (provigil U.S.) for 1 month and a half, 150 mg/ day.

    Would taking a "whey" protien powder once a day (before bed) interfere with modafanil's effectiveness?
    ie. medication stops working.

    Thanks in advance!

    Tom
  2. T-BO

    T-BO New Member

    Good one!

    The reason I asked about this is because of all the different amino-acids and peptides that are in the powder but I guess our body creates these naturaly anyway?

    I'll just give the pharamcist a call tomorrow and see what he says.

    Thankyou for your response Madwolf!

    Tom
  3. Wolverine

    Wolverine Member

    Why protein shouldnt interfere with most medication as it is just food - like fish! :)

    Chris.
  4. T-BO

    T-BO New Member

    I spoke to a few doctors and pharmacists today and they all agreed that protien powder is safe to take with medications.

    Thanks again for the replies.

    Tom